# SDR UALA2012071703867

- Difficulty date: July 13, 2012
- Submitted: August 14, 2012
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 64,619 hours, 23,968 cycles
- Engine: Pwa PW2037
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825M
- Part serial: 30715
- Condition: Failed
- Location: Rt Generator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT ENG GENERATOR DRIVE LIGHT CAME ON IN FLT.  CREW DISCONNECTED RT GENERATOR.  REPLACED IDG PER MM.
